# SDR SWAA2022030405459

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551CB SEAL FLANGE IS CRACKED / REPLACED LEFT WING PANEL 551CB RECIEVED NEW PANEL ASSY LOCATED; DRILLED AND TRIMED PANEL TO SIZE I/A/W BOEING DWG 115A2001 AND 737-700 SRM 51-40-05-0G-0. TREATED AND PRIMED BARE METAL IA/W 737 AMM 51-21-41-370-803. AND 737 AMM 51-21-72-370-803 PAINTED AND APPLIED C.I.C TO NEW PANELS L551CB I/A/W 737 AMM 51-21-99-300-801 AND 737 AMM 51-21-91-620-802. ATAG WN 0564
